Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: My daughter is 15 years old and is on the depo-provera shot for birth control. She is very moody and depressed most days, never smiles. Will this change after so long or should we consider another birth control option? She has been on the shot since Feb. 06. Renea

Answer: Dear Renea,

Birth control options that alter hormones and periods work differently in each person and side effects such as moodiness can be temporary or last a long time.

Women that use Depo-Provera may lose bone density. Adolescence is a very important period for bone density growth and taking Depo-Provera could reduce peak bone mass and increase the risk of suffering for osteoporotic fractures later in life.

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.